Lemsip Max Cold And Flu With Decongestant 16 Capsules

product classification:
General Sale

Style number: 2211335

Brand:
Lemsip
Gender:
Adult
Health Conditions:
Cough and Cold
Health Conditions:
Decongestant
Health Conditions:
Fever
Lemsip Max Cold And Flu With Decongestant 16 Capsules

    NZD$15.90

    gst NZD$2.07

    Available Now
    Qty

    Free DeliveryFREE DELIVERY for orders over NZ$100

    within New Zealand or NZ$4.95 flat shipping rate NZ wide.

    Are you in Auckland? You are welcome to pick up your order from our Parnell pick-up point after placing an order online! Worldwide DeliveryFree Delivery

    For more details, See Shipping and Handling

    Customer Rating

    This item hasn't been reviewed yet.

    Customer Reviews

    Write a Review

    Description

    For the symptonmatic relief of colds and flu:
  • Headache
  • Sore throat
  • fever
  • body aches & pains
  • blocked or runny nose
  • Directions

    Lemsip Max Cold & Flu Cap should be swallowed whole with water. Do not chew.
    Adults and Children 12 and over: 2 Capsules every 4-6 hours as required. Do not exceed 8 Caps in 24 hours. Do not give to children under 12.

    Ingredients

    Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg

    Warnings

    See your doctor or pharmacist before taking if you are pregnant or being prescribed medicine, have high blood pressure or heart problems or are taking antidepressant medication.New Zealand: 0800 764 766 Information Centre

    Consultation Request:

    Consultation Request:
    Medicines have benefits and some have risks. Always read the label carefully and use strictly as directed. If symptoms persist or you have side effects please consult your doctor, pharmacist or healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.